Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Abnormal vaginal discharge. Started using the birth control pill. Is it a side effect?

I have recently been put on the pill about 2 months ago and I got my period a few days ago, and today as I went to have a shower I removed the tampon and there was this long skin-like stuff coming out just as I removed it. It was whitish and red and didn't smell anything like periods do. I've never had this before and I'm quite concerned. I'm 16 and sexually active, I don't know if it could be a side effect of the pill or not
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
Birth control pills occasionally cause abnormal bleeding and spotting.
The spotting alongwith cervical mucus might appear the way you describe.
It is better to consult a gynecologist, as birth control pills are not associated with any abnormal discharge.
Take care.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor